Contacted the doctor & the Pharmacy this morning when I explained that I routinely took many of the OTC & Herbal Supplements contraindicated in the warnings, they understood my hesitancy to take that particular classification of antibiotic and agreed to switch it to a different one suited to a pulmonary infection, rather than the full spectrum AB she had originally prescribed.
Possible Adverse Reaction: The onset of an allergic reaction to amoxicillin can be very sudden and intense; emergency medical attention must be sought as quickly as possible. The initial onset of such a reaction often starts with a change in mental state, skin rash with intense itching (often beginning in fingertips and around groin area and rapidly spreading), and sensations of fever, nausea, and vomiting. Any other symptoms that seem even remotely suspicious must be taken very seriously. However, more mild allergy symptoms, such as a rash, can occur at any time during treatment, even up to a week after treatment has ceased. For some people who are allergic to amoxicillin the side-effects can be deadly.
LOL believe it or not, that's still better than the other.
Edited by Celandine (10/04/1312:19 PM)
_________________________ . "...or am I a butterfly dreaming she's a woman?"
Xplain's use of MacNews, AppleCentral and AppleExpo are not affiliated with Apple, Inc. MacTech is a registered trademark of Xplain Corporation. AppleCentral, MacNews, Xplain, "The journal of Apple technology", Apple Expo, Explain It, MacDev, MacDev-1, THINK Reference, NetProfessional, MacTech Central, MacTech Domains, MacForge, and the MacTutorMan are trademarks or service marks of Xplain Corp. Sprocket is a registered trademark of eSprocket Corp. Other trademarks and copyrights appearing in this printing or software remain the property of their respective holders.
All contents are Copyright 1984-2010 by Xplain Corporation. All rights reserved. Theme designed by Icreon.